MAUDE Adverse Event Report: STRAIGHT SMILE LLC BYTE RETAINER; POSITIONER, TOOTH, PREFORMED

STRAIGHT SMILE LLC BYTE RETAINER; POSITIONER, TOOTH, PREFORMED
Model Number BYTERETAINERTRAY
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Tooth Fracture (2428)
Type of Reportable Event Serious Injury
Event or Problem Description
Customer stated they chipped their front tooth due to the retainers.Contraindicated.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.

Brand Name
BYTE RETAINER
Common Device Name
POSITIONER, TOOTH, PREFORMED
Manufacturer (Section D)
STRAIGHT SMILE LLC
3301 n thanksgiving way
lehi UT 84043
Manufacturer (Section G)
STRAIGHT SMILE LLC
3301 n thanksgiving way
lehi UT 84043
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24722349
Report Number3031789024-2026-02676
Device Sequence Number10133261
Product Code KMY
UDI-Device Identifier00850017524187
UDI-Public00850017524187
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBYTERETAINERTRAY
Device Catalogue NumberPRS-0063
Device Lot NumberMD4101KRRT
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/25/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale